# SDR DALA2023090507182

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEBS BTW STA X=55/-55 AND BTW STA Y=160/218 AT PAX CABIN (W1). SUMMARY OF NRC 00323: CORROSION LEVEL 2. WEBS BTW STA X=55/-55 AND BTW STA Y=160/218 AT PAX CABIN WERE REPLACED AND INSTALLED PER DWG 9936534-5 REV BW AND B717-200 SRM 51-41-02-0G, 51-41-05-0G, AND 51-41-08-0G. (LP #2948102)
